# SDR SWAA2019031830729

- Difficulty date: February 8, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 50,819 hours, 29,940 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A83353R
- Part serial: 455
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR MIDDLE GEAR DOOR CRACKED FORWARD LOWER SIDE.  REPAIRED DOOR PER AMM.
